# SDR AALA202310244829

- Difficulty date: September 5, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 73,996 hours, 34,120 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D57570281002
- Condition: Excess Play
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING TRAILING EDGE INBOARD FLAP REAR SPAR FITTING / BRACKET HAS EXCESSIVE PLAY, AT RIB 14. REPLACED BRACKET PER SRM 51-42-11.
